# SDR UIEA2019021203206

- Difficulty date: February 13, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 98,372 hours, 20,338 cycles
- System (JASC): 2440 · External Power System
- Part: Fuse
- Condition: Open
- Location: External Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C WILL NOT TAKE EXTERNAL POWER. FOLLOWED FIM 24-41-804 TO STEP 6 FOUND FUSE B130D OPEN. REMOVED AND REPLACED FUSE IAW WDM 24-41-11 OPS CHECK NORMAL.
